# SDR DALA2025011300301

- Difficulty date: January 9, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 76,502 hours, 9,977 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Panel
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3313 OXYGEN PANEL LOOSE / LOCATIONS:111. CORRECTIVE ACTION: R/R O2 BOX PER A330 AMM 25-21. OK FOR SERVICE. (0752779)
